RAGUSA, Alfio

RAGUSA, Alfio  

MATEMATICA E INFORMATICA  

Mostra records
Risultati 1 - 20 di 54 (tempo di esecuzione: 0.031 secondi).
Titolo Data di pubblicazione Autore(i) File
A homological invariant associated with the ideals of a local ring 1-gen-1983 Ragusa, Alfio
A structure theorem for unions of complete intersections 1-gen-2012 Ragusa, Alfio; Zappala', Giuseppe
Algebras for which the generalized Hilbert nullstellensatz holds 1-gen-1979 Maggioni, R; Ragusa, Alfio
Betti numbers of space curves bounded by Hilbert functions 1-gen-1998 Maggioni, R.; Ragusa, Alfio
Un cavallo che guida una macchina! 1-gen-2010 Ragusa, Alfio
Characterization of the graded Betti numbers for almost complete intersections 1-gen-2013 Ragusa, Alfio; Zappala', Giuseppe
Le classi di resto e l'aritmetica modulare. Esempi, formalizzazione, applicazioni 1-gen-2006 ALEO M., A; Margarone, D; Panebianco, V; Ragusa, Alfio; Zinna, C.
Collezione di Esercizi di Algebra 1-gen-2012 Ragusa, Alfio
Complete intersections and Golod ideals 1-gen-1984 Gover, E; Ragusa, Alfio
Congetture omologiche in Algebra Commutativa 1-gen-1981 Ragusa, Alfio
Connections between Hilbert function and geometric properties for a finite set of points in P2 1-gen-1984 Maggioni, R; Ragusa, Alfio
Construction of smooth curves of P3 with assigned Hilbert function and generators’ degrees 1-gen-1987 Maggioni, R; Ragusa, Alfio
Corso di Algebra (un approccio amichevole) 1-gen-2010 Ragusa, Alfio
Corso di Algebra Lineare (con esercizi svolti) 1-gen-1998 Ragusa, Alfio; Giuffrida, S.
Esercizi di Algebra (Teoria degli insiemi, Teoria dei gruppi, Teoria degli anelli) 1-gen-1992 Ragusa, Alfio; Sparacino, C.
Generic quadric sections of irreducible Buchsbaum curves. J.-Pure-Appl.-Algebra 119 (1997), no. 1, 97--111 1-gen-1997 Paxia, G.; Ragusa, Alfio
Generic quadric sections of irreducible curves Comm.-Algebra 22 (1994), no. 5, 1843--1859 1-gen-1994 Paxia, G.; Ragusa, Alfio
Gorenstein schemes on general surfaces Nagoya Math. J. Vol.162, 111-125 (2001) 1-gen-2001 Ragusa, Alfio; Zappala', Giuseppe
Hilbert functions of Cohen Macaulay ideals with assigned generators' degrees Rend. Univ. Padova 1-gen-2004 Ragusa, Alfio; Zappala', Giuseppe
Hilbert functions of generic plane sections of curves of P3 1-gen-1988 Maggioni, R; Ragusa, Alfio